Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 27, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Apr 17, 2015, 6:54 PM CDT for Lane County, Ness County, Trego County, Kansas. It was in force for 66 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2015, 6:54 PM CDT (23:54 UTC)
- Expired
- Apr 17, 2015, 8:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Lane County, KS, Ness County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 98 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 7:15 PM CDT | HAIL 1.75 | 8 Ssw Arnold, KS | THE HAIL COVERED THE GROUND. |
| Apr 17, 7:20 PM CDT | FUNNEL CLOUD | 6 Nw Ness City, KS | |
| Apr 17, 7:23 PM CDT | HAIL 1 | 6 Sse Arnold, KS | |
| Apr 17, 7:23 PM CDT | HAIL 1 | 8 Nw Ness City, KS | |
| Apr 17, 8:10 PM CDT | HAIL 1 | 3 Nne Ransom, KS | HAIL WAS COVERING THE GROUND. |
| Apr 17, 8:10 PM CDT | HAIL 1 | 3 Nne Ransom, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 5:37 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1551 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
297
WUUS53 KDDC 172354
SVRDDC
KSC101-135-195-180100-
/O.NEW.KDDC.SV.W.0027.150417T2354Z-150418T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
654 PM CDT FRI APR 17 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN TREGO COUNTY IN WEST CENTRAL KANSAS...
NORTHWESTERN NESS COUNTY IN WEST CENTRAL KANSAS...
NORTHEASTERN LANE COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 800 PM CDT
* AT 654 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEELER...
MOVING NORTHEAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
RANSOM...UTICA...ALAMOTA...BEELER AND ARNOLD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3869 9968 3838 10013 3844 10035 3870 10029
3870 10015 3887 10015
TIME...MOT...LOC 2354Z 208DEG 25KT 3848 10021
HAIL...1.25IN
WIND...<50MPH
$$
UMSCHEID3 follow-up statements
313
WWUS53 KDDC 180019
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
717 PM CDT FRI APR 17 2015
KSC101-180027-
/O.CAN.KDDC.SV.W.0027.000000T0000Z-150418T0100Z/
LANE KS-
717 PM CDT FRI APR 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LANE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3843 10005 3849 10018 3870 10015 3883 10012
3869 9968
TIME...MOT...LOC 0017Z 215DEG 23KT 3852 10007
$$
KSC135-195-180100-
/O.CON.KDDC.SV.W.0027.000000T0000Z-150418T0100Z/
TREGO KS-NESS KS-
717 PM CDT FRI APR 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN TREGO AND NORTHWESTERN NESS COUNTIES...
AT 717 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
ARNOLD...MOVING NORTHEAST AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
RANSOM...BROWNELL AND ARNOLD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3843 10005 3849 10018 3870 10015 3883 10012
3869 9968
TIME...MOT...LOC 0017Z 215DEG 23KT 3852 10007
HAIL...1.25IN
WIND...<50MPH
$$
UMSCHEID062
WWUS53 KDDC 180027
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
727 PM CDT FRI APR 17 2015
KSC135-195-180100-
/O.CON.KDDC.SV.W.0027.000000T0000Z-150418T0100Z/
TREGO KS-NESS KS-
727 PM CDT FRI APR 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN TREGO AND NORTHWESTERN NESS COUNTIES...
AT 725 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF NESS CITY...MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED. AT 715 WAS GOLFBALL SIZE HAIL WAS REPORTED
8 MILES SOUTH SOUTHWEST OF ARNOLD.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
RANSOM...BROWNELL AND ARNOLD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3843 10005 3849 10018 3870 10015 3883 10012
3869 9968
TIME...MOT...LOC 0025Z 217DEG 15KT 3851 10003
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...<50MPH
$$
UMSCHEID541
WWUS53 KDDC 180037
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
737 PM CDT FRI APR 17 2015
KSC135-195-180100-
/O.CON.KDDC.SV.W.0027.000000T0000Z-150418T0100Z/
TREGO KS-NESS KS-
737 PM CDT FRI APR 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN TREGO AND NORTH CENTRAL NESS COUNTIES...
AT 736 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF RANSOM...MOVING NORTHEAST AT 25 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RANSOM AND ARNOLD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3851 9996 3855 10009 3880 10004 3870 9971
TIME...MOT...LOC 0036Z 207DEG 21KT 3858 9999
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
$$
UMSCHEIDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 6:35 PM CDT, 19 minutes earlier.
Area forecast discussion, Apr 17, 6:35 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 635 PM CDT FRI APR 17 2015 ...UPDATED AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 323 PM CDT FRI APR 17 2015 THE SHORT TERM FOCUS IS ON CONVECTION BOTH DURING THE AFTERNOON AND AGAIN LATER TONIGHT. A RELATIVELY WEAK TO MODERATE BOUYANCY/CAPE BUT HIGH SHEAR ENVIRONMENT IS SET UP FOR THIS AFTERNOON WITH A STATIONARY BOUNDARY SEPARATING A MOIST A COOLER AIRMASS ACROSS NORTHERN KANSAS AND DRYER WARMER AIR BEHIND A DRYLINE WEST OF LIBERAL. THE CONVECTIVE ALLOWING MODELS SUPPORT DISCREET THUNDERSTORM DEVELOPMENT IN THE UPSLOPE CONVERGENCE REGION WITH GENERALLY NORTHWARD RIGHT MOVING STORM MOTIONS. THIS WILL PRESENT A TORNADO RISK ACROSS OUR NORTHWEST COUNTIES ESPECIALLY THE AREA NORTHWEST OF THE GARDEN CITY TO SYRACUSE, DIGHTON AND SCOTT CITY. ADDITIONAL STORMS ARE LIKELY TO FORM FARTHER SOUTH AHEAD OF THE DRYLINE AND MOVE NORTHEAST THROUGH THE REST OF THE AREA, WITH STILL A THREAT OF HAIL AND WIND. A PERIOD OF SEVERE RISK THROUGH THE MID EVENING WILL FOLLOW AS FORCING FROM THE UPPER JET PROMOTES LIFT THROUGH THE REST OF OUR CENTRAL KANSAS COUNTIES. AS THE UPPER LOW OVERSPREADS THE AREA INTO SATURDAY MORNING, THE WARM/MOIST CONVEYOR BELT REGIONS WILL BE MOST LIKELY ACROSS THE NORTHERN AND EASTERN SECTIONS OF THE FORECAST AREA, BY CONSENSUS OF THE MODELS. HERE AN ADDITIONAL QUARTER TO LESS THAN AN INCH OF RAIN MAY OCCUR TROUGH SATURDAY MORNING. ADDITIONAL SEVERE STORMS ARE POSSIBLE SATURDAY UNDER THE UPPER COLD POOL AND VORTICITY MAXIMUM THAT BE MOVING INTO WESTERN KS. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 120 PM CDT FRI APR 17 2015 THE VERY SLOW MOVING UPPER LOW WILL CONTINUE TO PROVIDE CHANCES FOR PRECIPITATION UNTIL IT FINALLY CLEARS THE REGION...WHICH WILL NOT BE UNTIL SOMETIME SUNDAY. WE WILL BE KEEPING SOME CHANCE POPS ALONG/NORTH OF THE ARKANSAS RIVER AS THE 500-700MB DEFORMATION AXIS PIVOTS EASTWARD ACROSS WEST-CENTRAL KANSAS FROM LATE SATURDAY NIGHT THROUGH ABOUT MIDDAY SUNDAY. STRONG NORTH-NORTHWEST WINDS WILL FOLLOW ON SUNDAY AND AN OVERALL COOL, DAMP, WINDY DAY APPEARS QUITE LIKELY FOR MUCH OF THE DAY. WE WILL SEE SOME SCATTERING OUT OF CLOUDS BY LATE IN THE DAY SUNDAY FROM NORTHWEST TO SOUTHEAST, BUT IT WILL NOT LAST LONG AS ANOTHER MINOR SHORTWAVE TROUGH WILL BE SWINGING SOUTHEAST FROM THE NORTHERN ROCKIES AROUND A DEEPENING UPPER MIDWEST/GREAT LAKES LONGWAVE GYRE. THIS WILL ONLY ACT TO KEEP COOL TEMPERATURES AROUND MONDAY WITH A SLIGHT CHANCE FOR SOME LIGHT RAIN IN A WEAK NORTHWEST FLOW DEFORMATION AXIS. BY MID-WEEK, WE WILL SEE SOME WEAK RIDGING APPROACH THE HIGH PLAINS WITH WESTERN KANSAS IN THE MIDDLE OF A SPLIT-FLOW PATTERN. ACROSS THE WESTERN CONUS, THE CONTINUED AMPLIFICATION OF THE NORTHERN BRANCH WILL LEAD TO A MERGER OF NORTHERN BRANCH ENERGY WITH THE SOUTHERN BRANCH JET ACROSS THE DESERT SOUTHWEST REGION. MEANWHILE, THE AFOREMENTIONED GREAT LAKES LONGWAVE LOW WILL CONTINUE TO HAVE AN INFLUENCE WITH A COLD AIRMASS (FOR MID/LATE APRIL) LOCKED IN PLACE ACROSS THE NORTHERN PLAINS INTO THE MIDWEST REGION. A FAIRLY ROBUST LOWER TROPOSPHERIC BAROCLINIC ZONE WILL BECOME ESTABLISHED ACROSS THE CENTRAL PLAINS. THIS APPEARS TO BE A SETUP FAVORABLE FOR ORGANIZED (A) PRECIPITATION EVENT(S) AFFECTING SOUTHWEST KANSAS LATE IN THE UPCOMING WEEK. IT IS UNCLEAR HOW THIS WILL ALL UNFOLD AT DAYS 7-10 IN THE FORECAST, BUT THE LONGWAVE PATTERN CERTAINLY APPEARS FAVORABLE FOR A WETTER THAN AVERAGE 3-5 DAY PERIOD FOR MID TO LATE APRIL. THE OFFICIAL FORECAST WILL CONTINUE TO REFLECT 20-40 POPS FOR EACH PERIOD MID-LATE NEXT WEEK AS THIS WET PATTERN TAKES SHAPE ACROSS THE CENTRAL/SOUTHERN PLAINS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 633 PM CDT FRI APR 17 2015 LOW LEVEL MOISTURE INCREASES ACROSS WESTERN KANSAS OVERNIGHT AS A SOUTHEASTERLY FLOW CONTINUES. RAP AND HRR WERE BOTH IN DECENT AGREEMENT WITH MVRF CEILINGS DEVELOPING DEVELOPING TOWARDS 06Z, ESPECIALLY AT DDC. AREAS OF FOG WILL ALSO BE POSSIBLE IN THE DDC AND GCK AREA TOWARDS DAYBREAK AS CEILINGS LOWER INTO THE IFR CATEGORY AT TIMES. ON GOING CONVECTION WILL CONTINUE THROUGH EARLY TONIGHT NEAR AND NORTH OF A GCK TO DDC LINE. PRECIPITATION CHANCES ARE EXPECTED TO BRIEFLY INCREASE IN AREAL COVERAGE BETWEEN SUNSET AND 6Z SATURDAY AS AN UPPER LEVEL DISTURBANCE APPROACHES FROM THE WEST. && .PRELIMINARY POINT TEMPS/POPS... DDC 52 72 46 64 / 30 30 30 30 GCK 48 69 45 61 / 40 30 20 20 EHA 42 68 44 62 / 10 20 20 10 LBL 46 71 46 63 / 20 20 20 10 HYS 56 72 49 61 / 70 50 50 60 P28 56 75 51 66 / 80 50 60 40 && .DDC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ084. && SHORT TERM...RUSSELL LONG TERM...UMSCHEID AVIATION...BURGERT
Hazardous weather outlook, Apr 17, 4:24 AM CDT, 14 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 424 AM CDT FRI APR 17 2015 KSZ030-031-043>046-061>066-074>081-084>090-181045- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 424 AM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE SEVERE WITH HAIL UP TO GOLF BALL SIZE AND WIND GUSTS AS HIGH AS 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND AGAIN WEDNESDAY AND THURSDAY. THE STORMS SATURDAY AFTERNOON AND EVENING COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC FINCH
In the hours before
Special weather statement, Apr 17, 4:54 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 454 PM CDT FRI APR 17 2015 KSZ063-077-172300- GRAY KS-FINNEY KS- 454 PM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FINNEY AND NORTHWESTERN GRAY COUNTIES UNTIL 600 PM CDT... AT 454 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF CHARLESTON...MOVING NORTH AT 15 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHARLESTON. LAT...LON 3786 10047 3786 10064 3825 10075 3825 10023 TIME...MOT...LOC 2154Z 174DEG 13KT 3795 10054 UMSCHEID
Local storm report, Apr 17, 5:17 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
517 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL 7 N CHARLESTON 37.97N 100.59W
04/17/2015 E0.88 INCH GRAY KS LAW ENFORCEMENT
&&
RBURGSpecial weather statement, Apr 17, 6:13 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 613 PM CDT FRI APR 17 2015 KSZ044-045-180015- LANE KS-NESS KS- 613 PM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NESS...NORTHEASTERN FINNEY AND EASTERN LANE COUNTIES UNTIL 715 PM CDT... AT 613 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF ALAMOTA...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DIGHTON...RANSOM...UTICA...ALAMOTA...BEELER...SHIELDS...PENDENNIS AND ARNOLD. LAT...LON 3863 9988 3826 10033 3826 10052 3868 10047 TIME...MOT...LOC 2313Z 210DEG 24KT 3828 10041 UMSCHEID
Local storm report, Apr 17, 6:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
650 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TORNADO 12 NNW KALVESTA 38.20N 100.40W
04/17/2015 FINNEY KS STORM CHASER
&&
MRUSSELLLocal storm report, Apr 17, 6:53 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
653 PM CDT FRI APR 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 2 ENE ALAMOTA 38.45N 100.27W
04/17/2015 E0.88 INCH LANE KS PUBLIC
HAIL WAS COMING DOWN HARD AND HAD COVERED
THE GROUND AT THE TIME OF OBSERVATION.
&&
LJRThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:06 PM CDT | Special Weather Statement | DDC | Hamilton | 54 min |
| Apr 16, 7:14 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 61 min |
| Apr 16, 7:44 PM CDT | Tornado Warning | DDC | Hamilton | 31 min |
| Apr 16, 8:09 PM CDT | Tornado Warning | DDC | Hamilton | 21 min |
| Apr 17, 3:12 AM CDT | Red Flag Warning | DDC | Morton | 16 hr |
| Apr 17, 4:54 PM CDT | Special Weather Statement | DDC | Finney | 66 min |
| Apr 17, 5:38 PM CDT | Severe Thunderstorm Warning | DDC | Finney | 34 min |
| Apr 17, 6:13 PM CDT | Special Weather Statement | DDC | Lane | 62 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.